# SDR CALA2016072500444

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 33,127 hours, 11,607 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, LOWER SKIN, DURING PERFORMING A C-SCAN PER EA 5510-01843 REV E OP.  ONE FOUND CRACK AT HSS 147.90, NEAR FWD SPAR.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 55-10-01 REPAIR 11.
